# SDR USAA2014051400007

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 38,366 hours, 13,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002905
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT LOWER EXIT LIGHT LENS CLEAR PLASTIC PORTION MISSING.  REPLACED L2 DOOR AFT LOWER EXIT LIGHT LENS CLEAR PLASTIC PORTION.
